International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 547807 | https://doi.org/10.1155/S0161171284000090

Rina Ling, "Reducing increasing monotonicity of kernels", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 547807, 6 pages, 1984. https://doi.org/10.1155/S0161171284000090

Reducing increasing monotonicity of kernels

Received14 Oct 1982
Revised13 May 1983

Abstract

Integral equations with positive increasing kernels are transformed into ones with positive decreasing kernels, and using a similar technique, more positive increasing kernels are reduced to ones with less increasing monotonicity.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views60
Downloads339
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.